# SDR R61A201610190599

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 32,021 hours, 18,808 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: L2 Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR GREEN LATCH INDICATOR WAS SHOWING CLEAR WHEN THE DOOR WAS CLOSED AND LOCKED. MAINTENANCE CHECKED L2 DOOR IAW AMM AND OPS CHECKED GOOD.
